... away? Sometimes it subsides on its own but other times I need to take Klonopin for it to go away. Could this just be start up side effects? Also, I've been taking it at night and when I wake up I feel nauseous, sometimes it lasts for a couple of hours, sometimes all day. Thanks!
Hi. What is the Paxil for? My daughter was given PAXIL at 7 years of age, she did not get better and it made her gain weight. Her anxiety got worse. She is now 24 and they switched her to effexor, propranolol and xanax. She takes it for severe anxiety and social anxiety, PTSD, severe panic disorder, agoraphobia, de-realization and not having the ability to come out of dreams.
It can take 2-4 weeks for the side effects to lessen or go away. The nausea is a common side effect as is the increase in anxiety. You can take your K-pin to help you through your transition temporarily. If the side effects become unbearable talk to your doctor about options.
Hope it works for you soon :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Dec 2016 • 5 answers
Updated 2 Dec 2011 • 1 answer
Updated 15 Nov 2015 • 4 answers
Updated 25 Jan 2017 • 2 answers
Updated 19 Jul 2017 • 3 answers